# SDR AU980824

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 629340
- Condition: Broken
- Location: Connecting Rod
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CONNECTING ROD BOLT FAILED.  PART TOTAL CYCLES:  1,315.
